Safety Notice: This section on Psychiatric Drugs/Medications enables people to share their personal experiences of using such drugs/medications. Always seek the advice of your doctor, psychiatrist or other qualified health professional before making any changes to your medications or with any questions you may have regarding drugs/medications.
In considering coming off psychiatric drugs it is very important that you are aware that most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should only be done carefully under experienced clinical supervision.
I have insomnia along with other mental disorders. I am very restless-nonstop. It use to be just in the daytime-moving around constantly. Now my nights our horrible. Up down and up
down .......! My doctor wants to put me on sleep medications, but I do not breathe right all the time always grasping for air-so I am not going on them.
SO, my advice if your restlessness does stop within a month or so it will probably not get better due to medications. Most all anti psychotic meds will make you restless. Not sure what meds you are on.
Oh and I also know when something is bothering me I am up most of the night. Which has nothing to do with the meds.
Restless means a lot of things to me. I suffered RLS for a while and eventually it went away seemingly on it's own. Another type of restlessness was aggressive and I asked to be taken off the medication I was on because it endangered me and others.